| Model Number |
PV010 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
Event or Problem Description
It was reported to aesculap inc.That an aesculap aeos (part # pv010) was being setup and trained on.According to the complainant, several issues were observed while using the system.On (b)(6) 2021, after the aeos software was updated and the surgeon profiles were transferred, none of the settings were correct.All of the settings under the transferred profiles were restored to default (ref.Associated mdr id 9610612-2021-00321).Additionally, the 31" (b)(6) monitor connected using the display port was not being recognized by the aeos software.However, if the aeos was powered on with the monitor connected, the monitor was recognized.If the monitor is disconnected for any reason the image will be lost and cannot be regained without restarting the aeos system (ref.Associated mdr id 9610612-2021-00323).On (b)(6) 2021, while a new clinical consultant was being trained, the following issue was observed.The emergency stop mechanism was being demonstrated.After clearing the emergency stop, an error message was received indicating "hardware malfunction," and the robotic arm was not able to be moved.The system had to be rebooted in order to restore function to the robotic arm.The complaint device will not be returned to the manufacturer for evaluation.No patient involvement.Although requested, additional information has not been made available.The malfunction is filed under aag reference (b)(4).Associated medwatch-reports: 9610612-2021-00321 ((b)(4) + pv010).9610612-2021-00323 ((b)(4) + pv010).
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Investigation was carried out by r&d department based on the information provided.The root cause of the first failure described was most likely caused by a service failure during installation of the software.The second failure was most likely caused by an usage related error, the robot arm must be lifted in some cases, otherwise the ninja star may hit the brack pin.Third error was also most likely caused by an usage related failure, the order of insertion of the plugs must be observed.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that four similar complaints have been filed against products from this serial number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.
Event or Problem Description
Associated medwatch-reports: 9610612-2021-00321 (400508468 pv010), 9610612-2021-00323 (400508475 pv010).
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated and is considered no longer reportable due to risk file- no malfunction or serious injury.